How long do fentanyl withdrawal symptoms last

Common Questions and Answers about How long do fentanyl withdrawal symptoms last

actiq

Had 8 yrs of fentanyl 4 micrograms and dilaudid 2mg pumped in me for MV acct. QUESTION is <span style = 'background-color: #dae8f4'>how</span> <span style = 'background-color: #dae8f4'>long</span> will the withdrawal be? I'm on day 8 and only 20 hrs of sleep. With the worst case of RLS ever. Don't crave the drugs, but the racing thoughts r making me delirious. When does it get better. Snots, squirts and vomiting. Went on for 6 days. Liquid N-Quel works wonders also Amodium AD. Godsend. Need some sleep the creepy crawlies gone and racing thoughts to disappeare, before I go crazy.
I just stopped using the patches, it has been a bad 10 days. I am 73. Some symptoms seem very weird. Can anyone advise as to <span style = 'background-color: #dae8f4'>how</span> <span style = 'background-color: #dae8f4'>long</span> this will last.
My guess would be it is the withdrawal of the fentanyl. You must have really gradually reduced your dosage. Your symptoms sound uncomfortable but not terribly unbearable and I know people who went off it CT and it was very, very unpleasant. For sleep, try Alteril, it's an all-natural product and it contains Valerian Root and melatonin and some other all natural ingredients. Valerian Root can also be taken separately if you're having anxiety. They work great.
For me, it was different than some of the folks who comment that took pills orally. <span style = 'background-color: #dae8f4'>fentanyl</span> is extemely strong, it stays in your system for a <span style = 'background-color: #dae8f4'>long</span> time as it is deposited into you fat cells, etc. That is the way I understand to have read it. I don't want to discourage you but for me, I just got better after day 18. Some days were brutal some were ok. What I did was worry about ME first and made no apologies. It is a fight for your life, literally. YOU come first right now.
<span style = 'background-color: #dae8f4'>how</span> <span style = 'background-color: #dae8f4'>long</span> were you on the patch? <span style = 'background-color: #dae8f4'>how</span> <span style = 'background-color: #dae8f4'>long</span> ago did you go down to the 50mcg from the 100? I'm presuming when you say "my health ended" you're talking about your medical insurance that was covering the cost of the patches? Many drug manufacturers offer patient assistance programs to help people pay for their medications. Some programs cover the cost of the meds 100% and others off a significant discount.
I expect it may <span style = 'background-color: #dae8f4'>last</span> for moths.If anyone has been there where I was please let me know <span style = 'background-color: #dae8f4'>how</span> <span style = 'background-color: #dae8f4'>long</span> it took to feel good again.
In my opinion the w/d should not be severe nor last as long as those that have been on it for many months or years. The Vicoprofen should ease some of the w/d symptoms and they shouldn't <span style = 'background-color: #dae8f4'>last</span> all that <span style = 'background-color: #dae8f4'>long</span>. But again I will qualify my opinion that I know little about this subject. I was hospitalized initially over 5 months following a MVA. During that time I received large amounts of demerol (75mg every 4-5 hrs)and oxycodone (15mg every 4-5 hrs) with some morphine a once or twice a day.
hey ed, I went of my meds for 3 months I was taking Norco (alot) & it made me very anxious I would also jump in my sleep because of it it got so bad that my dr put me on xanax for it. Than I relapsed & am now taking even more pain pills I want to quit but dont want to be in any pain does the patch work better than pills?
If you don't mind me asking, but <span style = 'background-color: #dae8f4'>how</span> do you have enough patches for the month? I would run out if I changed my patch sooner than the 72 hours, and they count the days according to the 72 hours. Before changing to the 50 mg, the pharmacist told me that I would be better off going to a higher dosage. The insurance didn't have to pre cert 2 boxes of patches a month vs. the 3 or 4 boxes depending on the month.
I have true, horrific pain, but I think that it could truly be releived by Motrin, but I am now addicted to <span style = 'background-color: #dae8f4'>fentanyl</span>... I need to get off of this without going to a doctor and have to do it by myself in strict confidentiality... My family doesn't know or my husband... They have no idea- although I have changed a ton since 3 years ago. This **** is ruining my life... I feel as though I am done, that I have no options and am very depressed and stressed out... Please help me everyone...
I have been without the patch since Sunday morning but I know I can't go cold turkey right now. I try to see <span style = 'background-color: #dae8f4'>how</span> <span style = 'background-color: #dae8f4'>long</span> I can go in between changes. I'm 55 years old and I also take care of my 80 year old mother with Alzheimer's, so I have to be extremely careful how I do this. I never intended for my pain mgmnt Dr to take me this far. I'm so angry at myself for letting this happen.
and that was only 3 days after taking my <span style = 'background-color: #dae8f4'>last</span> patch. They are supposed to <span style = 'background-color: #dae8f4'>last</span> that <span style = 'background-color: #dae8f4'>long</span>!!! Question for you about AMBIEN though. He gave me CR 12.5's today. I took a regular 10 once and it fvcked me up sooooo bad, like shrooms actually. Will the 12.5 do that or not b/c it's slower acting? Also, I'm on the Fent now and took a PROVIGIL mid day, is that a bad mix?
Dear friend, I feel your pain and I'm wondering if or what someone will tell you on a comment back. Only one person was kind to comment back to my post. If you are in the fentanyl patch and I was on that too about 5 years ago, but it burned my skin, so they put me on morphine er, I was taking 60mg twice daily and had 100 of the 15mg fast acting morphine and that was not helping me anymore.
could you give a bit more information?? what is your pain condition? <span style = 'background-color: #dae8f4'>how</span> much of each med are you on? <span style = 'background-color: #dae8f4'>how</span> <span style = 'background-color: #dae8f4'>long</span> have you been on them?? did you sign a pain contract? are you using the mylan (like a clear flat plastic bandaid) or the gel patch (has a pocket of gel)? answering these questions will help us help you. if you did sign a pain contract get a copy of it. many of them state that if you are fired as a patient they will taper you off the meds.
Been off <span style = 'background-color: #dae8f4'>fentanyl</span> for 5 days now. 5 solid days of hell. <span style = 'background-color: #dae8f4'>how</span> <span style = 'background-color: #dae8f4'>long</span> does this <span style = 'background-color: #dae8f4'>last</span>? Even though the worst physical symptoms passed after 3rd day, the aching, restlessness, no appetite and insomnia are still unbearable. Some good news please...........................
Depending on my pain level, I will either just take 1 mg of Xanax or an oxy. And then everything goes away. <span style = 'background-color: #dae8f4'>how</span> <span style = 'background-color: #dae8f4'>long</span> will this <span style = 'background-color: #dae8f4'>last</span>? I don't think I will ever be able to stop everything because I have panic attacks and I grind my teeth really bad without the Xanax, which gives me really bad migraines and am in quite a bit of pain. But I'd like to get down to the minimum amount of drugs as possible. Any help or advice would be greatly appreciated. Thanks...
I have spina bifida and many other disabilities, and I am beyond scared right now because I have lost insurance and I am down to my <span style = 'background-color: #dae8f4'>last</span> <span style = 'background-color: #dae8f4'>fentanyl</span> patches. While I was on medical leave from my job, they did not pay my premiums and I ended up losing my Kaiser insurance. After my medical leave ended, I was laid off. Because the premium was not paid, I cannot apply for COBRA or HIPP either. Kaiser had me on their MFA plan, but it only lasts for a month.
And then everything goes away. <span style = 'background-color: #dae8f4'>how</span> <span style = 'background-color: #dae8f4'>long</span> will this <span style = 'background-color: #dae8f4'>last</span>? I don't think I will ever be able to stop everything because I have panic attacks and I grind my teeth really bad without the Xanax, which gives me really bad migraines and am in quite a bit of pain. But I'd like to get down to the minimum amount of drugs as possible. Any help or advice would be greatly appreciated. Thanks...
<span style = 'background-color: #dae8f4'>how</span> <span style = 'background-color: #dae8f4'>long</span> does the withdrawal <span style = 'background-color: #dae8f4'>last</span>? It has been 4 days. I was on 75 mg patches for about 6 months and stopped cold turkey 4 days ago. I decided I have to stop, regardless of what the pain specialist says. I want to be off these things. I have been through several symptoms but have some important things planned this week. I need to travel, I need to be attentive. Can I make it through?
After about a year on 100mcg patches every three days, I began to have withdrawal symptoms at the end of the second day. My doctor says some bodies use the <span style = 'background-color: #dae8f4'>fentanyl</span> at different rates, therefore if my insurance would pay for it, we could try every two days.
MedHelp Health Answers